# SDR NACA2023101620001

- Difficulty date: October 12, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-300
- Aircraft serial: 30563
- Aircraft time: 83,067 hours, 21,201 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR NO START. DEFERRED APU BLEED VALVE PER MEL 36-11-04
